DOI 10.1080/09273948.2025.2594659
Macular Toxicity Following Intravitreal Clindamycin: A Case Report and Literature Review.
Аннотация
PURPOSE: To present a case of retinal toxicity following intravitreal clindamycin injection in a patient with toxoplasma retinochoroiditis and to review the relevant literature.
METHODS
A single case was evaluated, documented, and described.
RESULTS
A 41-year-old woman with reactivated Toxoplasma retinochoroiditis in her right eye received intravitreal clindamycin (1 mg/0.1 mL) and dexamethasone (0.4 mg/0.1 mL). Regrettably, her visual acuity declined to hand motion one day post-injection. Fundus examination revealed extensive macular necrosis with retinal vascular occlusion, suggestive of retinal infarction. Despite high dose systemic steroid therapy, her condition progressed to macular atrophy and severe vision loss.
CONCLUSION
Macular infarction is a rare but devastating complication of intravitreal clindamycin injection. This risk should always be considered when intravitreal therapy is planned for the treatment of ocular toxoplasmosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.